MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3 CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3 CATHETER
Model Number 18-5000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, phrenic nerve stimulation was no longer felt by hand monitoring while ablating the right superior pulmonary vein (rspv).It was reported the phrenic nerve injury resolved five days post-procedure, with phrenic nerve activity confirmed by chest x-ray.The patient was reported to be doing well after resolution of the phrenic nerve injury.
 
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury is a known potential adverse event for catheter ablation procedures disclosed in product labeling.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT X3 CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
marlboro MA 01752
Manufacturer Contact
ian christianson
500 nickerson rd.
marlboro, MA 01752
MDR Report Key16563819
Report Number1225698-2023-00005
Device Sequence Number17517310
Product Code OAE
UDI-Device Identifier00859373007433
UDI-Public00859373007433
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number18-5000
Device Catalogue Number18-5000
Device Lot Number19575-009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite